# SDR YENA2024101401341

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 78,395 hours, 28,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#365,BOS-RSW. (AIRCRAFT DIVERTED TO RIC). 'DIVERSION DUE TO CABIN CREW SYMPTOMS RELATED TO ODOR EVENT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
